# SDR COMA0560348

- Difficulty date: June 12, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N978CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7158
- Aircraft time: 20,888 hours, 19,904 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 864202
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLIGHT 5179 - DURING CVG APPROACH, RECEIVED A NLG RED BAR INDICATION WITH NO DISAGREE MESSAGE.  CREW DECLARED AN EMERGENCY, ABORTED FIRST APPROACH, THEN LANDED WITHOUT INCIDENT ON SECOND ATTEMPT.  REPLACED THE NR 2 NLG DOWNLOCK SENSOR.
